# SDR SWAA064251

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 39,100 hours, 33,059 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Vent
- Condition: Clogged
- Location: Hyd Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK/DECLARED EMERGENCY, DURING CLIMB F/A REPORTED A BURNING ODOR IN CABIN, THAT SEEMED TO BE GETTING STRONGER.  NO VISIBLE SMOKE REPORTED, ODOR SEEMED TO BE IN FWD CABIN.  MX FERRY TO PAE FOR REPAIRS.  FOUND MAIN HYDRAULIC RESERVOIR PRESSURIZATION MODULE VENT CAPS CLOGGED.  CLEANED 3 EACH VENT CAPS PER MM.
